Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Foomph

Stopping Diane-35

Recommended Posts

I was on accutane for 6 months about 2 1/2 years ago now, after retine-A, antibiotics, etc/. Worked great, but I started getting cysts again (though small) a year later. My back was still fine though, which I am so SO grateful for.

So I went on Dinae-35 about 6 or 7 months ago now and it's realy helped-but I just got pover 3 pimples on my forhead again (not cysts-just pimples) so I'm thinking that maybe I just have to deal with it.

BUT the main reason I'm getting off is that I have no libido to speak off. I think most BC pills, but especially Diane-35 blocks the output of testosterone which can affect your level or "libidionous desires" :lol: . Also-I read that you can try to stop taking after a 7-month course, since it is supposed to be an acne medication, not a BC.

So, I am SO sick of missing out on that part of life (not to mention my boyfriend too-of 5 years) so I am fionishing my last two packs and then I'm trying it sans-anything.

Good God. I stopped my anti depressants about 6 weeks ago too-and NO change. Even after trying Wellbutrin which is supposed to make you (or help make you) frisky again. And I wa son that and Zoloft which both havce a short half-life so I should have noticed a difference by now if there was to be any.

SOooooooooooo...I'm scared but man, I cannot live like this an longer. I'm not even 30 and I'm NEVER horny. It's SICK. :cry: So I have to try it. If it comes back, I'll try accutane again...

OK-I just had to tell someone-so thanks for reading if you made it this far!

Share this post


Link to post
Share on other sites

Good luck. I know how much it can suck not having a libido. You feel like a part of you is dead.

Share this post


Link to post
Share on other sites

wow..i didnt know bcp pills can affect ur libido.. that sux.. well im on diane as well.. im horny as a goat... so i dunno.. hopefully that doesnt change

Share this post


Link to post
Share on other sites

I think it depends on the oerson...if you have a ow sex drive to start with, then the pill doesn't help, but if you're fine that way, then it may not affect you...I know plenty of others who are on the pill and no problems with libido!

Share this post


Link to post
Share on other sites

Hi,

I was on Diane 35 as well and I found it alright but I read that it was a very dangerous pill to take. I know that there are side effects with a lot of prescription drugs, especially BC, but apparently it's even worst. I stopped taking it as well. Although I can't say it horribly affected my libido.. Sometimes I wish something would :P

Share this post


Link to post
Share on other sites

what are the side affects? :eh:

there is a whole thread about this in topic called diane-35 is it safe? which u might find helpful,ive written quite a bit bout my experiences on it in there

thanks for your honesty foomph and i can totally understand your frustrations!its good to let off steam here sure what else r these message boards for?im jus little worried as u said u stopped taking your ati-depressants,did u do this under medical supervision?and come off them gradually?

anyway hope things pick up for u soon in the ol bedroom department soon! ;)

x

Share this post


Link to post
Share on other sites

"..BUT the main reason I'm getting off is that I have no libido to speak off. I think most BC pills, but especially Diane-35 blocks the output of testosterone which can affect your level or "libidionous desires" :lol: . Also-I read that you can try to stop taking after a 7-month course, since it is supposed to be an acne medication, not a BC."

Hi, Foomph,

:idea: I noticed you have a number of health issues, sometimes these are all due to one cause, or they work on each other. Maybe you should get "analyzed" to see if there's a basic root cause.

I'm putting a commercial link in here, I hope I don't get deleted for it. I'm not selling it. I am just a believer in natural solutions, and this company has done me a world of good. You can go to this link and answer some questions-- Here's the link:

http://www.naturessunshine.com/products/healthanalyzer/ and get some good natural suggestions.

There's another place, too, if you have a few hours! I'll go look for it, and come back later with that link. I had to answer about a thousand questions (not kidding) and it was analyzed very seriously by a computer program, with options of a doctor's input.

All I know is, my face was a real mess before I got analyzed and starting balancing my body naturally.

Now I only have to deal with one or two little pimples on a monthly cycle basis. I treat them and they disappear overnight.

Share this post


Link to post
Share on other sites

Yep, I took Diane 35 once for a whopping three months...gained six pounds and turned into a TURBO bitch...i would't recommend going off the pill totally, cause it really help with the complexion, how about trying one which is not an androgen blocker? I used Marvelon for YEARS and it was great! I had more sex drive than when I wasn't on the pill and my skin was great! Please talk to the doc before stopping the pill...my skin went NUTS when I went off the pill for a year...took about 6 months back on the pill to clear it up. I'm on Belara now, and very happy...everyone is different!

Share this post


Link to post
Share on other sites
my skin went NUTS when I went off the pill for a year...

Oh f**k. Too late.

But were you ever on accutane? I was and only went on the pill b/c I started getting minor breakouts and was pissy about it.

Marvelon, eh? I tried it but it didn't do much for me acne or libido-wise...maybe I should try it again? but I'm getting off completely now. i just don't want any more drugs. No AD's, no pill, nothing.

Guess I'll see what happens.

Share this post


Link to post
Share on other sites

im on diane too, i havent noticed that yet... i hope i dont.. lol

the only side effect im really experiencing is the MOODINESS.. ive been crying like everyday (well its also because of other factors) but yes, i do know diane fucks around with my moods.

Share this post


Link to post
Share on other sites

Yep, I took Diane 35 once for a whopping three months...gained six pounds and turned into a TURBO bitch...i would't recommend going off the pill totally, cause it really help with the complexion, how about trying one which is not an androgen blocker? I used Marvelon for YEARS and it was great! I had more sex drive than when I wasn't on the pill and my skin was great! Please talk to the doc before stopping the pill...my skin went NUTS when I went off the pill for a year...took about 6 months back on the pill to clear it up. I'm on Belara now, and very happy...everyone is different!

babe, why did u switch from marvelon to belara if it was great?

Share this post


Link to post
Share on other sites

I switched from Marvelon to Belara cause I was still really oily (skin and hair), and Belara is even better for me in that sense. Plus my boobs got bigger :dance:

FOOMPH: no, i have never been on accutane, considered it if my skin didn't get better on the pill...it did after i went back on. if if goes crazy again, i will definitely look into it. at the moment i am only experiencing very mild acne which clears fairly quickly, and have days of absolutely clear skin in between. no derm would put me on it.

i totally hear ya on the not wanting to take meds, that is why i stopped the pill for a year, but i realized that my skin is really important to me, cause i couldn't even look people in the eye during my worst breakouts...sad, i know. guess i will keep taking the pill til i get preggers or hit menopause (of course i would go off the pill to get preggers!)

Share this post


Link to post
Share on other sites

JUst an update for those who might be curious.

It's now been 2 months since I stopped Diane-35 and I *think* my skin is finally adjusting! After a few moderate breakouts, now I'm left with mildly oily skin and a few very tiny PMS pimples.

I don't use ANYTHING on my skin anymore. I wash with Spectroderm when I take a shower and thta's it. No moisturizer, sunscreen, exfoliants, etc.

AND my libido is starting to come back!!!!!!!!!!! WOOT! :dance:

Share this post


Link to post
Share on other sites

JUst an update for those who might be curious.

It's now been 2 months since I stopped Diane-35 and I *think* my skin is finally adjusting! After a few moderate breakouts, now I'm left with mildly oily skin and a few very tiny PMS pimples.

I don't use ANYTHING on my skin anymore. I wash with Spectroderm when I take a shower and thta's it. No moisturizer, sunscreen, exfoliants, etc.

AND my libido is starting to come back!!!!!!!!!!! WOOT! :dance:

Keep us updated... I'm curious because I first started having skin problems when I came off a bc pill several months ago... I'm still having some issues, though I'm not sure now whether it's because of some products I've started using since I had my first breakouts.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×